# SDR 96DHL721110

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws  686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND RIB AT WS 686.5 LOWER CHORD CRACKED AT STR 6 AND STR 8.  STOP DRILLED HOLES, INSTALLED REPAIR AT STR 6 PER 57-10-5, 10.5 BY 2.  INSTALLED REPAIR AT STR 8 PER SRM 57-10-5, 12.5 BY 2.
